# SDR 2000UALA00139

- Difficulty date: March 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Aircraft time: 78,926 hours, 27,521 cycles
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT AND CABIN USING NR 2 PACK THRU 1-2 PNEU ISOL VALVE.  *S/D*  NR 2 BLEED WAS DEFERRED INOP DUE TO A PRESSURE INDICATION PROBLEM.  THE NR 2 PACK WAS RUN OFF THE NR 1 BLEED VIA THE 1-2 ISOLATION VALVE.  THERE IS NO HISTORY OF A FLUID LEAK FROM THE NR 1 ENGINE PRIOR TO THE INCIDENT, ALTHOUGH THERE IS SOME HISTORY OF AN OIL LEAK FROM THE APU.  SOURCE OF FUMES MAY BE FROM INGESTION OF OIL BY THE APU, CONTAMINATING THE  SYSTEM.  THE NR 2 PACK SYSTEM WAS BURNED OUT.  THERE HAS BEEN NO RECURRANCE.
